Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My derm just gave me clindoxyl: clindamycin 1% and BP 5%. She said that if this doesn't work she can start me on accutane, if I want.

Here's a bit of my history. I'm a 25 year old female. I've had acne dor 10 years but in the past 5 years I've had cysts. I've tried several kinds of antibiotics, birth control pills, differen, topical retin-A, and BP, and some other topical stuff that I can't remember.

Right now I have 9 whopping active cycts with minimal scarring.

Will accutane eliminate my cysts? I have heard some horror stories about accutane and any feedback would be great.

Thanks,

sanopi

Share this post


Link to post
Share on other sites

ya you should take it its only a medication, in fact antibitocs are worse for you over the years than accutane would be in the few months you take it. if i was you id get it right away, it cursed acne for most people look at the stats on it in a google search. in fact im 22 and i just started it 5 days ago and iv had no newacne since the first pill, really weird hope it continues, anyway no side affect are worse than acne for so long! just dont get pregnant on it!! lol well gl.

Share this post


Link to post
Share on other sites

I also had acne for several years which developed into cystic acne about 2 years ago...unlinke the acne I had through high school...the cystic acne wasn't very responsive to antibiotics/creams...I always seemed to have 1 cyst...one would go away...and a new one would pop up the same day...they'd last a couple of weeks...I tried doxycycline and a clyndamycin gel...didn't work...went on accutane 40mg a day for 5 months...shortly after stopping I went with Brevoxyl 4% face wash and the same cetaphil moisturizer w/spf from my accutane days...wash once a day...maybe twice...and I've been clear for a year since accutane...

some people react poorly to accutane in terms of side effects...i was lucky and wasn't too too dry...it helps if you don't go through the regimen during the drying months of winter (in NJ its bad anyway)...a good moisturizer and gentle face wash will help a lot...cetaphil is very popular in this regard...you'll find lots of answers to any problems you might have during accutane by searchiing the forum...best of luck...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×